I'm kinda having a hard time. I just got my HBA1C test result and it has gone up from 7.4 to 8.5. It was six months between tests. I have type 1 diabetes and about a year or so ago I was on the wrong dosage of Lantus (long lasting) This would send me into lows at random points in the day and night. It basically made me lose all confidence in my insulin. I began having crazy anxiety attacks. Those praise God, have for the most part gone away because I saw another doctor and had the dosage changed and saw a therapist who basically affirmed that my anxiety was understandable and gave me some techniques to calm myself. I am still affected by the past, as I get scared to take insulin when I see a good number below 100 mg/dL. It so hard to explain. Has any one else ever gone through this? I was hoping by coming on here I would face some of my fears and be encouraged. I can't help but freak out when I read about other peoples lows or scary moments. I haven't had a low in a long time..mainly because I try to keep myself from going under 150 mg/dL. A number for some reason I consider safe. Is there anyone out there who's gone through something similar? What did you do to get beyond it?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...